S.Chanillo
S.Chanillo
Adresse e-mail validée de math.rutgers.edu - Page d'accueil
Titre
Citée par
Citée par
Année
A note on commutators
S Chanillo
Indiana University Mathematics Journal 31 (1), 7-16, 1982
4771982
Weighted Poincaré and Sobolev inequalities and estimates for weighted Peano maximal functions
S Chanillo, RL Wheeden
American Journal of Mathematics, 1191-1226, 1985
1531985
Rotational symmetry of solutions of some nonlinear problems in statistical mechanics and in geometry
S Chanillo, M Kiessling
Communications in mathematical physics 160 (2), 217-238, 1994
1401994
Symmetry breaking and other phenomena in the optimization of eigenvalues for composite membranes
S Chanillo, D Grieser, M Imai, K Kurata, I Ohnishi
Communications in Mathematical Physics 214 (2), 315-337, 2000
1072000
Conformally invariant systems of nonlinear PDE of Liouville type
S Chanillo, MKH Kiessling
Geometric & Functional Analysis GAFA 5 (6), 924-947, 1995
1011995
Weak (1, 1) bounds for oscillatory singular integrals
S Chanillo, M Christ
Duke mathematical journal 55 (1), 141-155, 1987
921987
A problem in electrical prospection and an 𝑛-dimensional Borg-Levinson theorem
S Chanillo
Proceedings of the American Mathematical Society 108 (3), 761-767, 1990
811990
Unique continuation for Δ+ 𝑣 and the C. Fefferman-Phong class
S Chanillo, E Sawyer
Transactions of the American Mathematical Society 318 (1), 275-300, 1990
801990
Harnack's inequality and mean—value inequalities for solutions of degenerate elliptic equations
S Chanillo, RL Wheeden
Communications in Partial Differential Equations 11 (10), 1111-1134, 1986
801986
Some integral and maximal operators related to starlike sets
S Chanillo, D Watson, R Wheeden
Studia Mathematica 3 (107), 223-255, 1993
731993
Continuity of solutions of uniformly elliptic equations in R 2
S Chanillo, YY Li
manuscripta mathematica 77 (1), 415-433, 1992
721992
Weighted norm inequalities for strongly singular convolution operators
S Chanillo
Transactions of the American Mathematical Society 281 (1), 77-107, 1984
691984
Some weighted norm inequalities for the area integral
S Chanillo, RL Wheeden
Indiana University Mathematics Journal 36 (2), 277-294, 1987
671987
LPEstimates for fractional integrals and sobolev inequalities with applications to schrödinger operators
S Chanillo, RL Wheeden
Communications in partial differential equations 10 (9), 1077-1116, 1985
631985
Weak type estimates for Cesaro sums of Jacobi polynomial series
S Chanillo, B Muckenhoupt
Memoirs of the American Mathematical Soc., 1993
531993
Stable solutions of semilinear elliptic problems in convex domains
X Cabré, S Chanillo
Selecta Mathematica 4 (1), 1-10, 1998
511998
The free boundary problem in the optimization of composite membranes
S Chanillo, D Grieser, K Kurata
CONTEMPORARY MATHEMATICS of the AMS 268, 61-82, 2000
492000
Sharp function and weighted L p estimates for a class of pseudo-differential operators
S Chanillo, A Torchinsky
Arkiv för matematik 24 (1), 1-25, 1985
441985
Embeddability for 3-dimensional Cauchy–Riemann manifolds and CR Yamabe invariants
S Chanillo, HL Chiu, P Yang
Duke Mathematical Journal 161 (15), 2909-2921, 2012
412012
Sobolev inequalities involving divergence free maps
S Chanillo
Communications in Partial Differential Equations 16 (12), 1969-1994, 1991
401991
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20